Convenient methods for estimation of linear regression models with MA(q) disturbances

Askar H. Choudhury, Simon Power, Robert St Louis

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

This note shows how MacDonald and MacKinnon's (1985) convenient methods of estimating the linear regression model with MA(1) disturbances may be readily extended to the case of higher-order moving average disturbances. This involves a development of the key transformation, together with a simple determinantal result that facilitates the implementation of maximum likelihood estimation.

Original languageEnglish (US)
Pages (from-to)309-317
Number of pages9
JournalCanadian Journal of Economics
Volume29
Issue number2
DOIs
StatePublished - May 1996

ASJC Scopus subject areas

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Convenient methods for estimation of linear regression models with MA(q) disturbances'. Together they form a unique fingerprint.

  • Cite this